How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Barbara Your Own Question
Dr. Barbara
Dr. Barbara, Dog Veterinarian
Category: Dog
Satisfied Customers: 1614
Experience:  Over 30 years experience in veterinary medicine and surgery.
56364752
Type Your Dog Question Here...
Dr. Barbara is online now

I believe my springer has had a very bad reaction to veterinary

Customer Question

I believe my springer has had a very bad reaction to veterinary prescribed topical solution eg ;advocate,for lungworm assumed infection etc now has lost sight/possibly total and other neurological problems ,have approached vet about this problem who now says it is another issue and a third diagnosis of symptoms now has been suggested? all very bad in my opinion, I realise he is 11 years old and not perfect in previous month, but the deterioration was literally next 24 hours after vet gave the drug and vet herself prior said how good he was for age etc,...im being fobbed off with silly stories and medical jargon no apology,or proper further help and im paying for each consultation to boot .my poor dog
Submitted: 3 years ago.
Category: Dog
Expert:  Shantal-Mod replied 3 years ago.
Hello,

I'm Shantal and I'm a moderator for this topic.

We have been working with the Experts to try to help you with your question. Sometimes it may take a bit of time to find the right fit.

I was checking to see if you had already found your answer or if you still need assistance from one of the Experts.

Please let me know if you wish to continue waiting or if you would like for us to close your question?

Thank you,

Shantal

Expert:  Dr. Barbara replied 3 years ago.
Hi,
Welcome to JustAnswer. I'm a licensed veterinarian and I'll be happy to help. I'm sorry to hear about Ben. All of the ingredients in Advocat should not cause any neurological problems or loss of vision. . .but this is not in general impossible even tho'according to the label and reported studies such have not occurred.
What symptoms are you seeing in Ben? Have you checked his vision by tossing a cotton ball in front of him to see if he can follow that?
If you would still like our assistance, I hope to hear back from you soon.
Dr. Barbara